# SDR ASAA2021082835825

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,474 hours, 11,929 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A115013
- Part serial: 3182
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 13,933 hours, 3,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 REVERSER LIGHT ILLUMINATED ON OVERHEAD PANEL AFTER START. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 75-32 TASK 812. NO FAULTS FOUND. REMOVED AND INSTALLED NEW #1 SWITCH PACK ASSEMBLY PER B737-800 MM 76-11-07/401, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL. OPENED, COLLARD, RESET 11 C/B'S PLACARD REMOVED. THIS CLEARS MEL78-1B. REVERSED MX CONFIG #1, SEAMC DAVE NOTIFIED.
